# SDR SCNA97357

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND THE SEAT TRACK AT STATION 344-380, RBL 44 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SECTION OF SEAT TRACK IAW SRM 51-30-2.
